# SDR IPXA2020093060803

- Difficulty date: August 30, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551207300100
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 PANEL 147BF IS DELAMINATED ON LOWER SURFACE.  FABRICATED REPLACEMENT PANEL, IAW SREO A300-5320-57698.
